# SDR AU980073

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: AM739515B
- Condition: Failed
- Location: Lt Idg
- Stage of operation: LD
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LH INTEGRATED DRIVE GENERATOR (IDG) FAILED.
